i just noticed that i only have 1 strip left which means ill have none for 8 days--- what can i expect in terms of withdrawls--- im very upset that someone would steal my meds
If you are use to 4 halves a day (total of 16mgs) and you stop abruptly, you are going to experience severe withdrawals around the second to fourth day without. I would contact the doctor and let him know what is going on. Hopefully, he will be understanding. I would keep the Suboxone locked up from now on.
Dear Lux, suboxone is a very long lasting pain med, it can last from 3 to 5 days after the the last dose quelling craving and withdrawal and blocking other opiates. You have one strip left, wait a day without any, then take z2 mgs every other day and you should be fine. I am sorry yours were stolen, please hide them from now on. In a tampon box if you are female, in a condom box or enema kit box if you are male, no one looks in those places. I know you are probably scared of going into withdrawal, but you likely won't. That fear and nagging doubt you may have may send you a few minor symptoms, but it is the fear causing them, not withdrawal. That is hard to believe, but true, you will not go into withdrawal for at least 3 to 5 days after your last dose, and if you simply take the 2 mgs every other day after waiting one whole day without it, you will be fine and be able to get back to your dr in time to keep you in good shape. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2010 • 2 answers
Posted 29 Apr 2010 • 3 answers
Posted 17 Jun 2010 • 5 answers
Posted 10 Nov 2011 • 2 answers
Posted 22 Jan 2012 • 2 answers